# SDR RRXA001095

- Difficulty date: December 17, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- Aircraft time: 73,609 hours, 27,345 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 12,000 FEET NR 2 ENGINE FIRE WARNING SOUNDED.  SECURED ENGINE PER EWW QRH.  UPON INSPECTION OF ENGINE FOUND HIGH STAGE BLEED DUCT CRACKED AT FLEX COUPLING.  REMOVED AND REPLACED HIGH STAGE BLEED DUCT IAW DC-8 M/M CH 36-11-61 AND FIRE WARNING CHECKS GOOD.
